... syndrome )and lack of sleep?
24 Jun 2012
Hi, yes it can cause loss of sleep, also nervousness which i guess could be linked to the RLS? Check out the full list of side effects...
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Because my 4 mg of Klonopin and .75 mg of Mirapex wear off about 5 hours into my sleep, can I take Percocet to help me through the rest of the night? ...
1 answer • 20 Aug 2010
I've done the slow taper of Suboxone as suggested, started at 12 mg Suboxone, now down to .75 mg & 1 mg. and I CAN'T SLEEP due to ...
3 answers • 10 Jun 2011
I have been taking vicodin ES for the past three months about 4-5 per day for migraines. I stopped cold turkey 3 days ago and haven't been able ...
2 answers • 20 Sep 2011
I have severe restless leg syndrome. I am getting no sleep..a couple hours at a time maybe..can`t go anywhere..can`t ride in a car..can`t sit thru ...
1 answer • 19 Sep 2013
I find when I've driven in heavy traffic for a long time,constantly stopping and starting I seem to suffer from restless legs at night. I walk ...
1 answer • 22 Mar 2014